# SDR 2A6D20170510001

- Difficulty date: May 10, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N911NH
- Make and model: Urocop EC135T2
- Aircraft serial: 0273
- Aircraft time: 7,390 hours, 23,566 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 6,776 hours, 7,308 cycles
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 9560160210
- Condition: Loose
- Location: Engine
- Part time: 3,531 hours, 5,816 cycles
- Component: Module, Tmeca
- Component part number: 70EM027070
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE POWER TURBINE NOZZLE GUIDE VANE SEAL HAS BECOME FREE TO ROTATE BETWEEN THE REAR BEARING SUPPORT AND THE POWER TURBINE NOZZLE GUIDE VANE ASSEMBLY.  CAUSING DAMAGE THE SEAL CONTACT AREA OF BOTH THE POWER TURBINE NOZZLE GUIDE VANE AND THE REAR BEARING SUPPORT.
